Top
10
Doctor insights on: Birth Control Raynauds

Share
1

1
What should I do if i'm on birth control and have raynaud's disease?

What should I do if i'm on birth control and have raynaud's disease?

Talk to MD: This is a difficult question to answer. If your symptoms are worse while on birth control, talk to your md to consider alternative contraception methods. There is a possible relationship between Estrogens and raynaud's but data remains unclear. ...Read more

Dr. Jeff Livingston
2,319 doctors shared insights

Contraception (Definition)

Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more


2

2
Is there a birth control pill that doesn't worsen effects of raynaud's syndrome?

Is there a birth control pill that doesn't worsen effects of raynaud's syndrome?

Maybe: Information on what happens to raynaud's patients when they use birth control pills is hard to find. More research needs to be done. The general recommendation is to avoid birth control pills because the hormones (estrogen) can affect blood circulation and blood vessels. However, a woman can talk with her ob-gyn doctor if she wishes to use birth control pills. Progesterone-only pills may be ok. ...Read more

See 1 more doctor answer
4

4
Why can't i take contraceptive pills if I have raynaud's disease?

Why can't i take contraceptive pills if I have raynaud's disease?

Estrogen effects: This is a highly disputed point currently, but there is a school of thought that Estrogens can worsen raynaud's. A definitive link remains elusive though. ...Read more

5

5
I have been having a creamy pink discharge for approximately 2 weeks. I got implanon birth control 3 months ago. What is the likely cause(s)?

I have been having a creamy pink discharge for approximately 2 weeks. I got implanon birth control 3 months ago. What is the likely cause(s)?

Implanon: One of the common side effects of Implanon is irregular periods. This includes prolonged spotting such as what you are experiencing. Unless you are having pain or vaginal itch or irritation (which might mean an infection) this is nothing to worry about. ...Read more

7

7
I s topped birth control today after being on it a week and extremely nauseated, how long now till the nausea goes away??

I s topped birth control today after being on it a week and extremely nauseated, how long now till the nausea goes away??

3-6 weeks: Nausea is a super common side effect of birth control pills. I typically recommend patients start on a low dose estrogen birth control pill as that can help limit these types of side effects. You would want a birth control pill that has 20mcg of estradiol. Check with your doctor if you're not on low dose, and consider switching in order to diminish these side effects. Good luck! ...Read more

10

10
Birth control, help!?

Birth control, help!?

Many options: There are many options available for effective contraception. The best method for you depends on your age, medical history, your contraceptive goals ( long term or short term), previous forms of contraception and why you discontinued them, etc. Speak to your local gyn, they will be glad to discuss your options with you. ...Read more

See 1 more doctor answer
Dr. Adam Lewis
4 doctors shared insights

Birth Control (Definition)

Also known as contraception, birth control is a method to prevent pregnancy. Some methods of birth control include a vasectomy, tubal ligation, oral contraceptive pills, vaginal rings, hormone injections, condoms, diaphragms, sponges, ...Read more


Dr. Michael Miller
265 doctors shared insights

Raynaud's Disease (Definition)

Raynaud's disease is a disease of the small blood vessels. Triggers such as cold temperatures causes vasospasm of the blood vessels and thus decrease blood flow. Fingers classically turn white, then blue, then red ...Read more